# SDR SWAA2022030223966

- Difficulty date: January 28, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812631
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH AFT SHIELD CORRODED SEVERAL AREAS BS 500 TO BS 500A RBL 22. MARKED. / REMOVED AND REPLACED FWD CARGO R/H AFT SHIELD BS 500 TO BS 500A RBL 22 MATERIAL LOSS 100% IAW B737-700 SRM 53-30-15-1A-1; DWG 143A8126 REV:A P/N 143A8126-31 ATAG# SH1089
